# SDR F3LA2018091700435

- Difficulty date: September 4, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 38,613 hours, 14,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Part time: 38,613 hours, 14,897 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TOP CAP, CORRODED 1292, FR16. REMOVED CORROSION AND EVALUATED FLOORBEAM 1292 FR16. REMOVED .0185 MATERIAL, FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-11-15. REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11, 52-11-15 AND 51-44-11.
